# SDR DALA2025060904395

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 FOUND DENTS ON UPPER AND LOWER SURFACE IB FLAP ON RH WING. CORRECTIVE ACTION: REPAIRED UPPER AND LOWER SURFACE IB FLAP ON RH WING AS PER A319 SRM 57-52-00-300-091. (1011630).
